Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Contraceptive pill,delayed period,negative pregnancy test

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
had taken unwanted 72 after unprotected sex in XXXXXXX 2011. had period after about 7 days after that. but now its august 2011 and i have not got periods still. pregnancy tests shows negative. tested many times
Posted Sat, 14 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Pragnesh Vachharajani 4 hours later

Thanks for posting your query.

As you know unwanted 72 is an emergency contraceptive pill.Normally after taking this pills as they are hormonal pills ,they lead to withdrawal bleeding. The blood discharge after 7 days is typically a withdrawl bleed. Once you had this withdrawal bleeding there are no chances of pregnancy. So you were protected for that particular act in XXXXXXX

This tablets (Emergency Contraceptives) in some patients delay the onset of next menstrual cycle and even may lead to some irregularities for next few months. This is why you are not finding your regular menses for the past two months. The best thing you should do at this time is to visit a gynecologist and get your self examined.

After examination the doctor will give some hormonal pills which will lead to withdrawal bleeding and routine cycle there after.

I am sorry as I am an allopathy doctor I am unable to comment on the homeopathic medicine that you have taken.

Remove,fear and anxiety and without wasting time it is advisable that you visit a doctor.

I will take this opportunity to advise you that if after this you are not planning to have pregnancy ,please use some regular method of contraception as per your choice and convenience after looking at the options available.

I hope this helps in alleviating fear in your mind and clarify your doubts.I will be glad to answer any follow up queries that you have.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor